MAUDE Adverse Event Report: MMJ SA DE CV (USD) BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR

MMJ SA DE CV (USD) BIS; INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Model Number 186-0224-AMS
Medical Device Problem Codes Device Alarm System (1012); Image Display Error/Artifact (1304); Communication or Transmission Problem (2896)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/16/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, the monitor would not recognize that it was connected to the unit strip.It would not alarm and kept saying connect list.There was no reported patient involvement or outcome.
 
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The device was re ceived in poor visual condition.Functional testing noted that after initialization, the sensor was intermittently recognized.The host cable and patient interface cable (pic) were worn.It was reported that the monitor would not recognize that it was connected to the unit's strip.It would not alarm and kept saying "connect list".The reported issue was confirmed.The most likely cause was traced to a component failure.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
BIS
Common Device Name
INDEX-GENERATING ELECTROENCEPHALOGRAPH SOFTWAR
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
Manufacturer (Section G)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX   32590
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key19104656
Report Number2936999-2024-00598
Device Sequence Number20767776
Product Code OLW
UDI-Device Identifier10884521129559
UDI-Public10884521129559
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K072286
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186-0224-AMS
Device Catalogue Number186-0224-AMS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/19/2024
Supplement Date Received by Manufacturer05/16/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date05/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown